# SDR QXEA9500019

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2727B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC730
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Mixing Valve
- Part number: BYLB504371
- Condition: Malfunction
- Location: Nr 1 Bleed Air
- Part time: 10,035 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 BLEED AIR UNCONTROLLABLY HOT WITH SMOKE IN THE CABIN.  REMOVED AND REPLACED THE LT MIXING VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
